# SDR ASAA2023072244147

- Difficulty date: July 22, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N278AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 44113
- Aircraft time: 20,230 hours, 6,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071BPE
- Condition: Inoperative
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR'S EMERGENCY EXIT LIGHT HAS ONE INOP BULB. GROUNDED - YES. RELAMPED L1 DOOR EMERGENCY EXIT LIGHT 1EA LIGHT BULB IAW B737-900 AMM 33-51-01.
